Side effects of overactive thyroid( loosening of nails, please help)
Hi, I was diagnosed with an overactive thyroid. I am on carbazole until I get my referral to the hospital. I am feeling exhausted, irritable,
Emotional and I ache from top to toe. The thing that concerns me most is that my toenails are
Loosening. I know this can be a side effect of thyroid problems, but can anyone please tell me if they will all slowly fall off. ? And is there anything I can take to prevent it?
I would really appreciate any info or advice.
jahnavikodalis last edited by
@clairy you need to tell your GP you feel like this and get them to give you a slip to have a blood test. Tell them you also want a full blood count. As sometimes carbimazole lowers your white blood count and you can get very run down, hence your nails. Also because you are overactive your digestive and metabolism is being worked faster so you may be expelling the calcium you need always helps nails. So maybe an idea to go to a chemist or go and get a prescription from doctors for calcium supplements. The main thing is not to stress, try some meditation videos on YouTube, as stressing will make symptoms worse. Good luck with your journey.